# SDR UALA2013011700289

- Difficulty date: January 17, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,403 hours, 12,516 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 8460100118
- Condition: Shorted
- Location: Spar Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL SPAR VALVE RT STATUS MESSAGE.  TROUBLESHOT IAW WDM 28-22-25 AND FOUND RELAY K28222 ON P101 DIST INTEGRATION PANEL WORKING NORMAL.  INSPECTED WIRING IAW WDM 28 -22-25 AND FOUND GROUND BETWEEN PIN 34 OF CONNECTOR D1304P ON P101 DISTRIBUTION PANEL AP0461 AND PIN 5 CONNECTOR DV28264.  ACCOMPLISHED FURTHER TROUBLESHOOTING & FOUND WIRE 8460-1001-18 BETWEEN RT WING-STRUT DISCONNECT CONNECTOR D7274P PIN4 & R ENG FUEL SPAR VALVE CONNECTOR DV28264 PIN5 SHORTED TO GROUND & SHIELD. IAW WD 28-22-25 PG 4A. 129600 REMOVED DAMAGED WIRE, INSTALLED NEW WIRE & SHEILD TERMINATION. ACCOMPLISHED SPAR VALVE OPS CHECKS. ALL OPS & INDICATIONS NORMAL.
